American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] A. I. Noarov. Stationary diffusion processes with discontinuous drift coefficients. St. Petersburg Math. J. 24 (2013) 795-809.
Abstract, references, and article information
View Article: PDF

[2] K. Yu. Fedorovskiĭ. On $\mathcal{C}^m$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets. St. Petersburg Math. J. 24 (2013) 677-689.
Abstract, references, and article information
View Article: PDF

[3] Dongyan Li and Ran Zhuo. An integral equation on half space. Proc. Amer. Math. Soc. 138 (2010) 2779-2791. MR 2644892.
Abstract, references, and article information
View Article: PDF

[4] M. Sh. Birman and T. A. Suslina. Homogenization with corrector term for periodic elliptic differential operators. St. Petersburg Math. J. 17 (2006) 897-973. MR 2202045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. A. Nazarov and A. S. Slutskii. Homogenization of an elliptic system under condensing perforation of the domain. St. Petersburg Math. J. 17 (2006) 989-1014. MR 2202047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[7] Chao Jin and Congming Li. Symmetry of solutions to some systems of integral equations. Proc. Amer. Math. Soc. 134 (2006) 1661-1670. MR 2204277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] N. P. Cac, A. M. Fink and J. A. Gatica. Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign . Proc. Amer. Math. Soc. 123 (1995) 1393-1398. MR 1285979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Joyce R. McLaughlin and Ole H. Hald. A formula for finding a potential from nodal lines . Bull. Amer. Math. Soc. 32 (1995) 241-247. MR 1302784.
Abstract, references, and article information
View Article: PDF

[11] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jang-Mei Wu. Porous sets and null sets for elliptic harmonic measures . Trans. Amer. Math. Soc. 346 (1994) 455-473. MR 1260206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Xiaobing Feng and Dongwoo Sheen. An elliptic regularity coefficient estimate for a problem arising from a frequency domain treatment of waves . Trans. Amer. Math. Soc. 346 (1994) 475-487. MR 1282886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ola Bratteli, Fred Goodman, Palle Jorgensen and Derek W. Robinson. Unitary representations of Lie groups and G\aa rding's inequality . Proc. Amer. Math. Soc. 107 (1989) 627-632. MR 947312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David R. Adams. Weighted capacity and the Choquet integral . Proc. Amer. Math. Soc. 102 (1988) 879-887. MR 934860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Thomas Bagby. Approximation in the mean by solutions of elliptic equations . Trans. Amer. Math. Soc. 281 (1984) 761-784. MR 722773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators under general boundary conditions . Trans. Amer. Math. Soc. 259 (1980) 299-310. MR 561838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Peter A. McCoy. Mean boundary value problems for a class of elliptic equations in $E\sp{3}$ . Proc. Amer. Math. Soc. 76 (1979) 123-128. MR 534401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andrew Acker. Isoperimetric inequalities involving heat flow under linear radiation conditions . Proc. Amer. Math. Soc. 64 (1977) 265-271. MR 0445122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Luis A. Caffarelli. The regularity of elliptic and parabolic free boundaries. Bull. Amer. Math. Soc. 82 (1976) 616-618. MR 0404862.
Abstract, references, and article information
View Article: PDF

[24] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information
View Article: PDF

[25] Homer F. Walker. On the null-spaces of elliptic partial differential operators in $R\sp{n}$ . Trans. Amer. Math. Soc. 173 (1972) 263-275. MR 0308860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Homer F. Walker. A Fredholm theory for a class of first-order elliptic partial differential operators in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 165 (1972) 75-86. MR 0291888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1